MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 385400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Gastrointestinal Problem (4491)
Date of Event 01/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the patient has a serious fatty acid oxidation disorder requiring a minimum amount of calories to prevent or treat severe rhabdomyolysis.She requires continuous nocturnal feeding to prevent catabolism and subsequent symptoms of rhabdo.When ill or during times of rhabdo, she required continuous feeds to treat or prevent exacerbation of rhabdo.On the night on (b)(6) 2025 her nocturnal feeds were set and started on the pump as usual.In the morning it was discovered that the feeds did not run through the pump and the feed bag was still full.As a result, the patient had significant symptoms of rhabdo.This is a new omni pump that was switched on (b)(6) 2024 for another omni pump for similar reasons.If the patient has rhabdo and requires continuous feeds throughout the day, her pump usually runs during the school day so she doesn't miss school.Since the pump was switched on (b)(6) 2024, she has missed ~5 days of school because the pump continues to alarm all day and disturbs the class.Therefore, she has been missing school so she can have her continuous feeds during the day without disturbing others.
 
Additional Manufacturer Narrative
The device history record was reviewed, and the device was functioning as intended at the time of initial release.A root cause and corrective action is not applicable because the reported device was not returned to the service center for investigation.We will continue to monitor reports and take action as applicable.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21730241
Report Number1423537-2025-00146
Device Sequence Number4046339
Product Code LZH
UDI-Device Identifier10192253065701
UDI-Public10192253065701
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number385400
Device Catalogue Number385400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown